# SDR ASAA2017103122370

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,200 hours, 11,595 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H34Y
- Condition: Failed
- Location: Hf Sys
- Part time: 30,241 hours, 8,896 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF 1.  HAD DIFFICULTIES INITIALLY CONTACTING SFO RADIO AND HF1 TUNER TOOK A LONG TIME TO TUNE. LONG AUDIO TONE. THE TRAMSMIT FUNCTION BECAME COMPLETELY INOPERABLE USING CAPT AND FO AUDIO PANELS. GROUNDED - YES. UNABLE TO VERIFY DEFECT ON GROUND. REMOVED AND REPLACED #1 HF TRANSCEIVER REF B737-800 AMM TASK 23-11-21-000-801 AND AMM TASK 23-11-21-400-801. BITE TEST GOOD REF B737-800 FIM 23-11 TASK 801.  OP'S CHECK TO SFO RADIO GOOD. REQUIRES NON-ETOPS REVENUE FVR TO VERIFY FUNCTIONALITY OF THE #1 HF COMM PER SEAMC. REF L/P 11763929 #1 HF OPS TEST VERIFICATION FLIGHT SATISFACTORY,THIS CLEARS FVR AND A/C IS ETOPS QUALIFIED.
